AMS eContent Search Results
Matches for: msc=(14H05) AND publication=(tran)
Sort order: Date
     

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] John R. Doyle. Preperiodic portraits for unicritical polynomials over a rational function field. Trans. Amer. Math. Soc. 370 (2018) 3265-3288.
Abstract, references, and article information   
View Article: PDF

[2] Wentang Kuo and Yu-Ru Liu. A Carlitz module analogue of a conjecture of Erdos and Pomerance. Trans. Amer. Math. Soc. 361 (2009) 4519-4539. MR 2506417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chaoping Xing and Sze Ling Yeo. Construction of global function fields from linear codes and vice versa. Trans. Amer. Math. Soc. 361 (2009) 1333-1349. MR 2457401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] José M. Muñoz Porras and Fernando Pablos Romo. Generalized reciprocity laws. Trans. Amer. Math. Soc. 360 (2008) 3473-3492. MR 2386233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ta Thi Hoai An and Julie Tzu-Yueh Wang. Unique range sets and uniqueness polynomials for algebraic curves. Trans. Amer. Math. Soc. 359 (2007) 937-964. MR 2262838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jack Sonn and John Swallow. Brauer groups of genus zero extensions of number fields. Trans. Amer. Math. Soc. 357 (2005) 2723-2738. MR 2139524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lucia Caporaso. Remarks about uniform boundedness of rational points over function fields. Trans. Amer. Math. Soc. 355 (2003) 3475-3484. MR 1990159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. W. Mason. Serre's generalization of Nagao's theorem: An elementary approach. Trans. Amer. Math. Soc. 353 (2001) 749-767. MR 1804516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexandra Shlapentokh. Hilbert's tenth problem for rings of algebraic functions in one variable over fields of constants of positive characteristic . Trans. Amer. Math. Soc. 333 (1992) 275-298. MR 1091233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. E. MacRae. On the two sheeted coverings of conics by elliptic curves . Trans. Amer. Math. Soc. 211 (1975) 277-287. MR 0379509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. F. Ritt. On algebraic functions which can be expressed in terms of radicals . Trans. Amer. Math. Soc. 24 (1922) 21-30. MR 1501211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. F. Ritt. Errata: ``On algebraic functions which can be expressed in terms of radicals'' [Trans.\ Amer.\ Math.\ Soc. {\bf 24} (1922), no. 1, 21--30; 1501211] . Trans. Amer. Math. Soc. 24 (1922) 324. MR 1501229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1

American Mathematical Society